I’m on birth control and I haven’t had my period yet

Question

I have a question , I’m on birth control and I haven’t had my period yet ( suppos3 to get my period 31st of january but didn’t ) I talked to my doctor about it she said it was unusall but peoples bodies act differently to birth control . I told you about the fear of having a back up period where all the period blood is still in there . Soooo I have been having this vaginal Oder that I never had before . I do bathe and drink water,& dont have any health concerns. But I fear that is from not having my period for a like a month . Is the Odor from that ? my last active pill is this Saturday. I got the approval from my doctor to not take the pill for 2 weeks after this Saturday to see if I get my period . Would I get my period by then ?

in progress 0
Livy 3 years 0 Answers 567 views 0

Answers ( No )

  1. Jessica Olivier, it will show up in your newsfeed because your newsfeed is a compilation of material that is visible to you. Just because it is in your newsfeed, doesn't mean your friends can see it.

  2. OK cuz when I posted today, it showed up in my news feed. So I deleted it not really wanting my friends to see it.

  3. Jessica Olivier it's only visible to people inside the group.

  4. When u post in this group does Ur friends see it? Does it show up in their news feeds???

  5. Thanks for the explaination. . I did see the doctor today ( made me pee in a cup…. Fun) and in a week they will call to let me know . Thanks though for the help .

  6. BV is one of the most common problems you can get down there. Nothing at all to worry about. It happens when the flora (bacteria and fungus) of the vagina is put out of balance. This is caused by a number of things, such as diet, washing too much, not washing enough, female hygiene products, sex, and there's some evidence that it can be sexually transmitted. It's just as serious and just as easy to treat as thrush (though you need to be prescribe antibiotics for it – you can't pick up medication over the counter like you can for thrush)

  7. Okay . I am waiting for the nurse there to call me in the morning about it so I can get some antibiotics for it . What exactly is a bacterial vaginosis ? It sounds pretty bad :/ .Would I get it from taking birth control ? Or is there some other factor ?It's it worst than having a yeast infection ?

  8. Unusual smells are due to an infection of some sort – if it's a fishy smell then it's likely to be bacterial vaginosis, if it's a yeasty smell then it's likely to be thrush. You won't necessarily experience all of the possible symptoms for either infection, even if you have experienced those symptoms before with the same disease, so don't dismiss the possibility of a particular infection just because you don't have certain symptoms.
    You should go to your doctor/nurse, who will diagnose you based on your symptoms and perhaps an examination.

  9. Also my doctor told me that I don't have to see I'll have to call and talk r the nurse there about it .

  10. I dont have odd discharge and usually wen I do have a yeast infection it itches . And I'm not itchy at all . And I only have one partner. I don't switch partners.

  11. It's probably BV or another infection. It can happen after switching partners or even the products you use. Get checked out because it could possibly be something else.

  12. It could be a possible yeast infection/thrush – sometimes the pill causes your natural flora to be unbalanced. Some say a daily probiotic helps this, but only way to know what the odor is is to see your doctor!
    Do you have any odd discharge?

  13. Okay thanks :). But I don't understand where the smell is coming from. It's not like a bad odor , but I never had that kind of "smell". What could it be from ? And yes while I'm on the pill I use back up protection like condoms ( I'm on the combined pill ) .

  14. If you are sexually active make sure you use backup protection. Missing a period occasionally when you've been on the pill for quite some time (or within your first three months, your bleeding will be not so regular)
    This doesn't not cause your blood to "back up" in you. You bleed because your lining sheds. Sometimes there's just not much to shed thanks to the pill, so you don't bleed. You won't necessarily have a heavier or worse period. I can assure you that you don't have heaps of old blood just sitting in your uterus right now. It's just not possible!

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .